# SDR DALA2024012000894

- Difficulty date: January 18, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 89,608 hours, 41,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 DISC: AD RELATED(AA5311-01216) L2 DOOR STOP #3 AT FR66 4EA HOLE EXCEEDING LIMIT. C/A: FR 66 L/H DOOR STOP #3 4EA HOLES COLD WORKED AND OVERSIZED TO .281 IAW A320 SRM 53-41-12-300-009, 53-41-12-300-008, 51-48-00- 801 NTM 51-10-01, 51-10-08. FNAL ERA ACCOMPLISHED ON N/R: 14845- 0100, 14845.0099, 14845.0099, 14845.0098, 14845.0097. PER ERA 615149-14AD JOB COMPLETED. (LP: 0160726)
